# SDR DALA2023020300850

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 139,103 hours, 20,340 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CENTER WING / LH LOWER UNDERWING LONGERON FITTING REPLACEMENT / / SB 767-57A0126 REV 5 / TENSION BOLT HOLE DAMAGE. CORRECTIVE ACTION: ACCOMPLISH 596938-14 REV A SECTION II INSPECTION WITHIN THE FIRST OF EVERY 7000 CYC OR 19000 HRS BEGINNING AFTER SECTION I. (2611969)
